# SDR REXA2015031200314

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 16,360 hours, 16,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT FOUND INSTALLED IMPROPERLY AND WHEN REMOVED, NON-FUNTIONAL.  
REPLACED BATTERY ON CAPTAIN SIDE FLASHLIGHT IAW AMM 25-61-00.  OPS CHECK GOOD.  OK FOR SERVICE.
